Alert archive / Indiana / River Flood Warnings in 2023

River Flood Warning 2, NWS Indianapolis, IN

February 23, 2023Tippecanoe County, Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 23, 2023, 9:18 AM EST for Tippecanoe County, Indiana. It was in force for 42 hr.

The area

The outline as issued.

The facts

Issued
Feb 23, 2023, 9:18 AM EST (14:18 UTC)
Expired
Feb 25, 2023, 3:00 AM EST
In force
42 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

County Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wildcat Creek (IN) near Lafayette (LYTI3). The gauge peaked at 10.12 ft at Feb 23, 2023, 10:00 AM EST.

actionminormoderate5101502/2302/2402/2502/26
Action stage
6 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
19.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03335000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

028 
WGUS43 KIND 231418
FLWIND

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
918 AM EST Thu Feb 23 2023

...The National Weather Service in Indianapolis IN has issued a 
Flood Warning for the following rivers in Indiana...

Wabash River, Tippecanoe River and Wildcat Creek

.Rainfall amounts of one and a half to over three inches since 
Tuesday night has brought lowland flooding to upper portions of the 
Tippecanoe River and Wildcat Creek, and will bring lowland flooding 
along the Wabash starting this afternoon and working downstream into 
this weekend that could last into early next week along parts of the 
middle and lower Wabash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

This statement will be updated within the next 12 hours.

&&


INC157-240530-
/O.NEW.KIND.FL.W.0002.230223T1418Z-230225T0800Z/
/LYTI3.1.ER.230223T1312Z.230224T0600Z.230225T0200Z.NO/
918 AM EST Thu Feb 23 2023

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO EARLY SATURDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wildcat Creek near Lafayette.

* WHEN...From this morning to early Saturday morning.

* IMPACTS...At 10.0 feet, Flooding of lowland areas in progress in 
  portions of Tippecanoe County.

* ADDITIONAL DETAILS...
  - At 8:45 AM EST Thursday the stage was 10.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM EST Thursday was 10.1 feet.
  - Forecast...The river is expected to rise to a crest of 10.6
    feet just after midnight tonight. It will then fall below
    flood stage late tomorrow evening.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645


$$

INC015-157-181-240530-
/O.NEW.KIND.FL.W.0001.230223T1418Z-230224T0600Z/
/DLPI3.1.ER.230223T1221Z.230223T1800Z.230224T0000Z.NO/
918 AM EST Thu Feb 23 2023

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tippecanoe River near Delphi.

* WHEN...From this morning to just after midnight tonight.

* IMPACTS...At 8.0 feet, Low agricultural lands, river parks and a 
  few local roads flood along the Tippecanoe River.  Oakdale Public 
  Access Site flooded.

* ADDITIONAL DETAILS...
  - At 8:45 AM EST Thursday the stage was 8.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM EST Thursday was 8.3 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 5.2 feet early Tuesday
    morning.
  - Flood stage is 8.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
      4056 8679 4060 8677


$$

INC045-121-157-165-171-240530-
/O.NEW.KIND.FL.W.0003.230223T1749Z-230227T1800Z/
/LAFI3.1.ER.230223T1749Z.230224T1800Z.230227T0600Z.NO/
918 AM EST Thu Feb 23 2023

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY MONDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Wabash River at Lafayette.

* WHEN...From this afternoon to early Monday afternoon.

* IMPACTS...At 14.9 feet, Lowland flooding develops. High water 
  approaches river cabins near Davis Prairie Road.  Water covers 
  some spots on low county roads. The lower end of Tapawingo Park in 
  West Lafayette begins to flood, along with the Heritage Trail.

* ADDITIONAL DETAILS...
  - At 8:30 AM EST Thursday the stage was 9.1 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 14.7 feet early tomorrow
    afternoon. It will then fall below flood stage early Monday
    morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673


$$

CP
2 follow-up statements
742 
WGUS83 KIND 231639
FLSIND

Flood Statement
National Weather Service Indianapolis IN
1139 AM EST Thu Feb 23 2023

...The Flood Warning is extended for the following rivers in 
Indiana...

  Tippecanoe River near Delphi.

  Wabash River at Lafayette.

...The Flood Warning continues for the following rivers in Indiana...

  Wildcat Creek near Lafayette.

.Rainfall amounts of one and a half to over three inches since 
Tuesday night has brought lowland flooding to upper portions of the 
Tippecanoe River and Wildcat Creek, and will bring lowland flooding 
along the Wabash starting this afternoon and working downstream into 
this weekend that could last into early next week along parts of the 
middle and lower Wabash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

This statement will be updated within the next 12 to 24 hours.

&&


INC157-240745-
/O.EXT.KIND.FL.W.0002.000000T0000Z-230224T1000Z/
/LYTI3.1.ER.230223T1312Z.230223T1800Z.230224T0400Z.NO/
1139 AM EST Thu Feb 23 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wildcat Creek near Lafayette.

* WHEN...Until late tonight.

* IMPACTS...At 10.0 feet, Flooding of lowland areas in progress in 
  portions of Tippecanoe County.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Thursday the stage was 10.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:45 AM EST Thursday was 10.1 feet.
  - Forecast...The river is expected to rise to a crest of 10.2
    feet this afternoon. It will then fall below flood stage late
    this evening.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645


$$

INC015-157-181-240745-
/O.EXT.KIND.FL.W.0001.000000T0000Z-230224T1200Z/
/DLPI3.1.ER.230223T1221Z.230223T1345Z.230224T0600Z.NO/
1139 AM EST Thu Feb 23 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Tippecanoe River near Delphi.

* WHEN...Until tomorrow morning.

* IMPACTS...At 8.0 feet, Low agricultural lands, river parks and a 
  few local roads flood along the Tippecanoe River.  Oakdale Public 
  Access Site flooded.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Thursday the stage was 7.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 8.1 feet this evening. It
    will then fall below flood stage just after midnight tonight.
  - Flood stage is 8.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
      4056 8679 4060 8677


$$

INC045-121-157-165-171-240745-
/O.EXT.KIND.FL.W.0003.230223T1646Z-230228T2300Z/
/LAFI3.1.ER.230223T1646Z.230224T1800Z.230228T1100Z.NO/
1139 AM EST Thu Feb 23 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Wabash River at Lafayette.

* WHEN...Until Tuesday evening.

* IMPACTS...At 17.0 feet, Lowland flooding in progress. Flood waters 
  close SR 225 just south of the Wabash River near Battleground. 
  Walking and bike trails in Tapawingo Park area are flooded. Warren 
  CR 350 N in the Black Rock Preserve area flooded. Flood waters 
  near Tippecanoe CR 950 W south of CR 75 S.

* ADDITIONAL DETAILS...
  - At 10:30 AM EST Thursday the stage was 10.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 16.6 feet early tomorrow
    afternoon. It will then fall below flood stage Tuesday
    morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673


$$

Ryan
518 
WGUS83 KIND 240227
FLSIND

Flood Statement
National Weather Service Indianapolis IN
927 PM EST Thu Feb 23 2023

...The Flood Warning is extended for the following rivers in 
Indiana...

  Tippecanoe River near Delphi.

  Wabash River at Lafayette.

  Wabash River at Covington.

  Wabash River at Montezuma.

...The Flood Warning is cancelled for the following rivers in 
Indiana...

  Wildcat Creek near Lafayette.

.Rainfall amounts of one and a half to over three inches since 
Tuesday night has brought lowland flooding to upper portions of the 
Tippecanoe River and Wildcat Creek, and will bring lowland flooding 
along the Wabash starting this afternoon and working downstream into 
this weekend that could last into early next week along parts of the 
middle and lower Wabash.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov/ind.

This statement will be updated within the next 12 to 24 hours.

&&


INC157-240330-
/O.CAN.KIND.FL.W.0002.000000T0000Z-230224T0227Z/
/LYTI3.1.ER.230223T1312Z.230223T1530Z.230223T1852Z.NO/
927 PM EST Thu Feb 23 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Wildcat Creek near Lafayette.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Thursday the stage was 9.5 feet.
  - Forecast...The river has fallen below flood stage and will
    continue to fall.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
      4045 8682 4050 8645


$$

INC045-121-157-165-171-241730-
/O.EXT.KIND.FL.W.0003.000000T0000Z-000000T0000Z/
/LAFI3.1.ER.230223T1647Z.230224T1800Z.000000T0000Z.NO/
927 PM EST Thu Feb 23 2023

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Wabash River at Lafayette.

* WHEN...Until further notice.

* IMPACTS...At 17.0 feet, Lowland flooding in progress. Flood waters 
  close SR 225 just south of the Wabash River near Battleground. 
  Walking and bike trails in Tapawingo Park area are flooded. Warren 
  CR 350 N in the Black Rock Preserve area flooded. Flood waters 
  near Tippecanoe CR 950 W south of CR 75 S.

* ADDITIONAL DETAILS...
  - At 8:30 PM EST Thursday the stage was 14.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:30 PM EST Thursday was 14.3 feet.
  - Forecast...The river is expected to rise to a crest of 17.1
    feet early tomorrow afternoon.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673


$$

INC015-157-181-241430-
/O.EXT.KIND.FL.W.0001.000000T0000Z-230224T1424Z/
/DLPI3.1.ER.230223T1221Z.230223T1345Z.230224T0824Z.NO/
927 PM EST Thu Feb 23 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tippecanoe River near Delphi.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 8.0 feet, Low agricultural lands, river parks and a 
  few local roads flood along the Tippecanoe River.  Oakdale Public 
  Access Site flooded.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Thursday the stage was 8.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EST Thursday was 8.3 feet.
  - Forecast...The river is expected to rise to a crest of 8.2
    feet just after midnight tonight. It will then fall below
    flood stage late tonight.
  - Flood stage is 8.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
      4056 8679 4060 8677


$$

INC045-121-165-171-241730-
/O.EXT.KIND.FL.W.0004.230224T0810Z-230302T0900Z/
/CVGI3.1.ER.230224T0810Z.230226T1200Z.230301T2100Z.NO/
927 PM EST Thu Feb 23 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY THURSDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Wabash River at Covington.

* WHEN...From late tonight to early Thursday morning.

* IMPACTS...At 21.0 feet, Lanes to river residences west of South 
  River Road south of Covington flooded.  Sandhill Road at Mud Run 
  just northeast of Covington begins to flood.  Extensive lowland 
  flooding in progress.  Higher bottomlands flood.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Thursday the stage was 13.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 21.4 feet Sunday morning. It will
    then fall below flood stage Wednesday afternoon.
  - Flood stage is 16.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709


$$

INC121-165-167-241730-
/O.EXT.KIND.FL.W.0005.230224T1630Z-230303T0123Z/
/MTZI3.1.ER.230224T1630Z.230227T0600Z.230302T1323Z.NO/
927 PM EST Thu Feb 23 2023

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO THURSDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Wabash River at Montezuma.

* WHEN...From Friday morning to Thursday evening.

* IMPACTS...At 20.0 feet, Park in southern Montezuma begins to 
  flood.  Higher bottomlands begin to flood.  Water backs up most 
  local tributaries.  River water is at the top of some private 
  levees.  Lowest county roads begin to flood.  Parke CR 75 W begins 
  to flood.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Thursday the stage was 10.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 19.1 feet early Monday
    morning. It will then fall below flood stage Thursday
    morning.
  - Flood stage is 14.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745


$$

ME

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 23, 6:40 AM EST, 2 hours 38 minutes earlier.

Area forecast discussion, Feb 23, 6:40 AM EST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
640 AM EST Thu Feb 23 2023

...Updated Aviation Discussion...

.Short Term...(Today and tonight)
Issued at 248 AM EST Thu Feb 23 2023

Today...

A surface warm front has stalled out over the northern portions of
central Indiana. Diurnal cooling has diminished the temperatures
gradient slightly, but it is still impressive, with current
observations showing a 15-20 degree temperature difference over 25-
50 miles.

North of this warm front, weak winds and a saturated PBL has lead to
the development of patchy dense fog (1/4mi), and widespread light
fog (1-3mi). This will continue over the next few hours, but should
improve as the warm front slowly lifts north. A secondary low will
approach from the west, aiding in the northward progression of the
front, with all of central Indiana south of the front by 13Z.

The main concern after fog dispersion will be the increase in winds
and wind gusts late this morning through the afternoon. The
aforementioned low will continue to progress along the already
developed baroclinic zone, but without much upper level support, the
surface cyclone should slowly fill, weakening the low level pressure
gradient. Still, as daytime heating dries out the surface, a deeper
PBL will allow for some mixing with gusts up to 35MPH possible this
afternoon.

Temperatures will vary throughout the region, especially as a weak
cold front pass through late this morning through the afternoon.
This should lead to a spread in highs from the upper 50s over NW
central Indiana, to the low 70s over SE central Indiana. The weak
front should lead to some elevated cloud cover, but a drying surface
layer and only weak lift will remove any threat for precipitation.

Tonight...

After frontal passage, dew points will plummet further. This in
combination with a marginally cooler airmass will allow for
temperatures to drop efficiently overnight. Current expectations are
for lows to be below freezing across the state, ranging from the low
20s to the upper 20s.

&&

.Long Term...(Friday through Wednesday)
Issued at 248 AM EST Thu Feb 23 2023

* Potent system possible around Monday
* Friday will see below normal temperatures, then above normal
  readings return

Friday into Saturday...

Upper flow will become near zonal during this period, and central
Indiana will remain in between upper systems to the north and south.
Some weak forcing some one of those systems may sneak into the area
Friday night, but with weak forcing and limited moisture feel that
odds of any precipitation remain too low to mention.

Otherwise partly to mostly cloudy skies will be the rule through
this period. Temperatures will remain below normal on Friday, but
moderate on Saturday as the zonal flow allows some warmer air to
return.

Saturday night into Sunday...

Some models generate some light rain across mainly the southern
forecast area with an upper level impulse, while others remain dry
across central Indiana.  Confidence is quite low given the model
spread, so will just keep some low PoPs in for consistency.
Temperatures will be warm enough for just rain Saturday night, and
highs on Sunday will warm into the 50s.

Sunday night into Monday night...

An upper level low will eject out of the southwestern USA and
generate a potent surface low. The low looks to track to the
northwest of central Indiana, allowing the warm sector of the system
to move overhead. Showers will develop first along the warm front
and then with a cold front as it moves through. Thunderstorms may
also be possible in the warm sector if enough instability can move
north.

The pressure gradient along with some mixing down of stronger winds
will lead to windy conditions on Monday as well.

At the moment, temperatures look to peak in the 60s Monday as warm
air is pulled north by the surface low.

Tuesday and Wednesday...

Quiet weather will return Tuesday and Wednesday behind Monday's
system. Upper flow will become zonal behind it, limiting the
intrusion of colder air, so above normal readings will continue.

&&

.Aviation...(12Z TAF Issuance)
Issued at 640 AM EST Thu Feb 23 2023

Impacts:

* Gusty Winds up to 30kts
* Brief reduction to MVFR late this morning into the early afternoon
* Wind shift from SW-W during the day and W to NW overnight

Discussion:

A warm front is now north of all TAF sites with SSW flow of around 7-
11kts. Another low pressure system will pass to the NW of central
Indiana today. As this passes through, winds will increase with
gusts up to 30kts this afternoon. Prior to gusts, there could be a
period of LLWS at KLAF.

A weak frontal boundary will pass associated with the low. This
should develop broken decks between 1500 and 2500 feet later this
morning into the afternoon. Any reductions to MVFR should be short
lived with VFR at all sites by 18Z.

Winds will subside overnight and gradually shift to out of the NW as
the low continues off to the NE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short Term...Updike
Long Term...50
Aviation...Updike
Hazardous weather outlook, Feb 23, 3:38 AM EST, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
338 AM EST Thu Feb 23 2023

INZ021-028>031-035-038-040>042-240845-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton-Madison-
Delaware-Randolph-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Tipton, Anderson, Muncie, Winchester, Union City,
Farmland, and Parker City
338 AM EST Thu Feb 23 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Patchy dense fog will continue through 7AM this morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ036-037-039-043>049-051>057-060>065-067>072-240845-
Montgomery-Boone-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-
Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-
Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence-
Jackson-Jennings-
Including the cities of Crawfordsville, Lebanon, Zionsville,
Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville,
Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
338 AM EST Thu Feb 23 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 9:18 AM ESTRiver Flood WarningINDCarroll, Tippecanoe, White23 hr
Feb 23, 9:18 AM ESTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren15 days
Feb 23, 11:39 AM ESTRiver Flood WarningINDFountain, Parke, Vermillion, Warren16 days
Feb 23, 11:39 AM ESTRiver Flood WarningINDParke, Vermillion, Vigo18 days

Nearby

River Flood Warnings in Indiana, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.